MathSciNet Relay Station
MathSciNet bibliographic data
MR817114 (87d:33029) 33A70
Baldwin, P. Zeros of generalized Airy functions. Mathematika 32 (1985), no. 1, 104–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement